Restriction Theorem for Principal bundles in Arbitrary Characteristic

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

    Sudarshan Gurjar, International Centre for Theoretical Physics (ICTP), Trieste, Denmark
The aim of this paper is to prove two basic restriction theorem for principal bundles on smooth projective varieties in arbitrary characteristic generalizing the analogues theorems of Mehta-Ramanathan for vector bundles.
More precisely, let G be a reductive algebraic group over an algebraically closed field k and let X be a smooth, projective variety over k together with a very ample line bundle O(1). The main result of the paper is that if E is a semistable (resp. stable) principal G-bundle on X w.r.t O(1), then the restriction of E to a general, high multi-degree, complete-intersection curve is again semistable (resp. stable).
As easy applications of these theorems we show the openness of semistability (resp. stability) for a family of principal bundles parametrized by a finite-type k-scheme.
Original languageEnglish
JournalJournal of Algebra
Pages (from-to)79-91
Number of pages13
StatePublished - 2015

    Research areas

  • Principal bundle, semistability, Quot scheme, Hilbert scheme

See relations at Aarhus University Citationformats

ID: 84792318